Join the 'Compound W' group to help and get support from people like you.
Compound W Questions
We found 22 questions associated with the 'Compound W' topic.
Posted 11 Jun 2015 by • 1 answer
Posted 27 Jun 2016 by • 1 answer
I got compoundW extra strength liquid. First day putting it on its white as snow. And should I wear a bandaid on it all the time??
Posted 23 Mar 2016 by • 1 answer
... looks like a burn but should I go to the doctor?
Posted 7 May 2016 by • 1 answer
How do i know if its really all gone?
Posted 18 Apr 2017 by • 1 answer
Using Compound W for the first time. Am I supposed to leave it on after it dries or do I wipe it off? It doesn't say on the box and I can't find anything on the web. Would it decrease the chances of treatment of I DID wipe it off? Or should I just put a bandaid on it? It's just this ...
Posted 20 Apr 2017 by • 0 answers
I just got the Compound W Fast Acting Liquid to remove some plantar warts I have on my feet. The bottle provides very little direction so I was wondering how to properly use it. After applying the two coats, the skin/liquid turns white. Do I peel that off? Do I cover it with a bandaid? Do I just ...
Posted 12 days ago by • 0 answers
I have been using it for 2 weeks and it has peeled off already. After peeling, it still had a bumpy, reddish surface that is as flat as my toe normally was. Do I continue using it? Will the acid have to keep breaking down the wart, or will it harm my skin?
Posted 29 Jan 2017 by • 1 answer
do i put it in hot water?
Posted 24 Feb 2017 by • 1 answer
We used the compound w on my son's warts on his hand and then put topical on them and covered with a bandage I'm worried we over did it
Posted 1 Feb 2012 by • 1 answer
... when I think the wart is gone, I comes back with avengance
Posted 10 Jul 2016 by • 0 answers
I have one big skin tag a bunch of little ones and tag away dosent work.
Posted 8 Dec 2015 by • 0 answers
Posted 11 Feb 2013 by • 1 answer
I started using Compound W to remove a plantars wart on the ball of my foot. This is the third day of treatment and the pain around the area has increased significantly. Is it normal for the treatment to hurt more than the plantars wart did?
Posted 2 Sep 2014 by • 1 answer
Posted 5 Sep 2013 by • 3 answers